# SDR IPXA2016060304170

- Difficulty date: May 21, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52205
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, UPPER LOBE FLOOR, BS 1580-1600, RBL45 SEAT TRACK HAS PITTED SURFACE ON BOTTOM.    R & R SEAT TRACK  IAW SRM 51-40-02.
